# SDR ERAA079864

- Difficulty date: April 30, 2002
- Submitted: June 17, 2002
- Operation: General aviation
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 25,281 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40008330208
- Part serial: 1806
- Condition: Contaminated
- Location: Radar System
- Part time: 1,102 hours, 116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT POWER UP ; NO INDICATION.  UNIT HAS MAJOR WATER DAMAGE.   REPAIRED BURNED TRACE, REMOVED CORROSION AND TESTED.
